Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 938579, 10 pages
Research Article

On -Difference Riccati Equations and Second-Order Linear -Difference Equations

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 29 August 2012; Accepted 17 October 2012

Academic Editor: Yan Xu

Copyright © 2013 Zhi-Bo Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Bo Huang, “On -Difference Riccati Equations and Second-Order Linear -Difference Equations,” Journal of Complex Analysis, vol. 2013, Article ID 938579, 10 pages, 2013. doi:10.1155/2013/938579